Results 1 to 6 of 6

Thread: living in a constant flare

  1. #1
    Join Date
    Feb 2011
    Location
    wasilla alaska
    Posts
    8
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Unhappy living in a constant flare

    I was diagnosed June 2010, And I feel I am in flare more than not. Doctor unsure why. Every time she gives me meds they work for month or so. Then develop new symptoms. Does any one have pain in breasts? mine seem to be fluid filled and painful. Not sore but extremely painful.
    Anyhow I live in chronic pain; I take lyrica, zanaflex(muscle relaxer), oxycontin40mg 3 times daily and oxycodone 15mg 3 times daily for break through pain and none of it helps the pain.
    My ankles and toes are blue any one know what that could be?
    Some times I cant feel areas of my legs not the whole leg just small areas. Any clue?
    I'm pretty messed up hugh!!

  2. #2
    Join Date
    Apr 2009
    Location
    Kentucky
    Posts
    1,165
    Thanks
    234
    Thanked 143 Times in 105 Posts

    Default

    I'm not sure about some of your other problems but have you ever heard of Raynauds? That could possibly be a cause of your blue toes. It usually happens with stress or cold, though I know for me it happens now all the time, and its mostly in my fingers. Just a thought! I hope someone comes along who's a little more helpful =) I'm sorry you're in so much pain I hope you can manage to find some relief!
    "A bad cold wouldn't be so annoying if it weren't for the advice of our friends."~ Kin Hubbard

    Diagnosed: SLE, Raynauds, InterstitialLung Disease, GERD, Myositis, Vasculitis, Possible Sjogrens.
    Medications: 400mg Plaquenil, 2000mg Cellcept, 10mg Norvasc, Nitroglycerin Patch, 20mg Prilosec, 10mg Flexeril, 4mg Medrol, 81mg Asprin.

  3. #3
    Join Date
    Feb 2011
    Location
    wasilla alaska
    Posts
    8
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Thanks ritzbit, yes I have Raynauds lips and fingers are bad in Alaska's winter. My internist doesn't believe the ankles are Raynauds but she doesn't give an explanation either. some of my problems seem to be neurological, but there is a 2 year waiting list to see a neurologist here, I also need a rheummy but the wait is a year for him.. I would have to be dying to get admitted to the hospital for the testing I need to figure out alot of the stuff going on with me. Thats why I'm here hoping someone might have some of the same problems..
    Once again thanks for your reply...

  4. #4
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by caryak View Post
    I was diagnosed June 2010, And I feel I am in flare more than not. Doctor unsure why. Every time she gives me meds they work for month or so. Then develop new symptoms. Does any one have pain in breasts? mine seem to be fluid filled and painful. Not sore but extremely painful.
    Anyhow I live in chronic pain; I take lyrica, zanaflex(muscle relaxer), oxycontin40mg 3 times daily and oxycodone 15mg 3 times daily for break through pain and none of it helps the pain.
    My ankles and toes are blue any one know what that could be?
    Some times I cant feel areas of my legs not the whole leg just small areas. Any clue?
    I'm pretty messed up hugh!!
    Hi caryak,

    Refering you chest and hurting you, your talking something totally different in a symptom where you need to see your GP or specialist.

    A large majortiy of us are in pain and it can be so annoying to live your life properly, i'm taking 200mg daily of plaquenil it's helped my skin so far but not the joints as yet, it's only been 10wks this week so it may take longer.

    Refering you ankles and toes being blue, you sound like you have raynauds phenomenon which is the extensive part of raynauds, i'm in the uk and it's just hit summer and been really hot the last 3 days but because of the condition i'm still wearing thermal vests and socks and i can hardly feel heat and while typing gloves have to be worn otherwise my fingers go completley stone cold and numb.
    Your blueness is coming off the blood vessels closing down more and stopping circulation and also where your living will take raynauds to the extreme as the body needs heat to open the vessels up.

    You need to see a dermatologist and they usually give steriod based creams for feet/hands and face to help the skin better.

    I do wish you all the best with it, as it's annoying you so much by what you've put.

    ~Hugs Terri~ xxx
    Last edited by Peridot20_Gem; 04-11-2011 at 07:10 AM.

  5. #5
    Join Date
    Apr 2011
    Location
    Canada
    Posts
    31
    Thanks
    30
    Thanked 0 Times in 0 Posts

    Default

    Hi, I have been in that same pain for months and prednisone is what helped me.. And still does. My dr. Is trying to slowly get me off prednisone and started me on plaquenil 3 weeks ago. I am soooo scared to stop prednisone because I dont wanna go back to the pain! I still wake up everyday with a different pain, but it's OK, I can tolarate it. I would advise you strongly to STOP oxycoton right away! I tried it as well, it did absolutely nothing to my pain, just made me high which I absolutely hated ! If it doesn't work for you either , just stop taking it! I have seen my girlfriend getting addicted! Not good!
    Good luck

  6. #6
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Hello caryak,

    How are you feeling lately and please keep we updated on your condition.

    Terri xxx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •